# SDR SWAA2025060276475

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 68,845 hours, 41,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMER LIGHT AFT OF L WING INOP <[01].  RELAMPED IAW AMM 33-51-04. OPS CHECK GOOD.
